# SDR VNAA20251110006

- Difficulty date: October 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS ON STGR 15RH BTW FS 379-720 (3EAS) AT PAX CABIN.  CORROSION ON SEAT RAILS ON STGR 15LH BTW FS= 379-720 (3EA'S) AT PASSENGER CABIN WERE EVALUATE OUT LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02  AND WERE REPLACED PER AMM 53-00-49-400-801.
